Essentially different factorizations of a natural number
Compositio Mathematica, Tome 77 (1991) no. 3, p. 343-346
@article{CM_1991__77_3_343_0,
     author = {Hui-Zhong, Cao},
     title = {Essentially different factorizations of a natural number},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {3},
     year = {1991},
     pages = {343-346},
     zbl = {0716.11049},
     mrnumber = {1092774},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__77_3_343_0}
}
Hui-Zhong, Cao. Essentially different factorizations of a natural number. Compositio Mathematica, Tome 77 (1991) no. 3, pp. 343-346. http://www.numdam.org/item/CM_1991__77_3_343_0/

1 Hughes, J.F. and Shallit, J.O., On the number of multiplicative partitions, Amer. Math. Monthly 90 (1983), 468-471. | MR 711648 | Zbl 0523.10007